# SDR CALA2023122803745

- Difficulty date: December 5, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 79,246 hours, 28,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE HAS CORROSION AT BS 986 LBL 3 7-43.
